Search Results 341-350 of 14495 for Sudden loss of vision
Serious damage to the eye and possible loss of vision may result from using contaminated eye medicines. ... severe or sudden headache ... sudden and severe; weight ...
Double vision. Nightmares, if asleep. Severe hypoglycemia may cause: Not being able to respond or help oneself. Fainting or losing consciousness.
sudden loss of coordination; sudden, severe weakness or numbness in the arm or leg; tearing; thoughts of killing oneself; unexplained weight loss; vision ...
AMD is a disorder of the retina in the eye that causes blurred vision or blindness. ... This medicine may cause temporary blurred vision. ... loss of vision ...
sudden loss of coordination; sudden onset of slurred speech; sudden vision changes; sudden and severe weakness in the arm or leg on one side; sweating; swelling ...
If you have been using this medicine regularly for several weeks or longer, do not change your dose or suddenly stop using it without checking with your doctor.
... sudden, severe headache, slurred speech, a sudden, a sudden loss of coordination, or vision changes while using this medicine. This medicine may cause bone ...
Gallbladder issues, including a higher risk of gallbladder cancer. Weak eye muscles, eye movements that can't be controlled, vision loss and blindness. Seizures ...
Neovascular age-related macular degeneration, also called wet age-related macular degeneration (wet AMD), is the most common cause of severe vision loss across ...
Stopping this medicine suddenly may cause anxiety, discouragement, feeling sad or empty, irritability, lack of appetite, lack of feeling or emotion, loss of ...
Mayo Clinic does not endorse companies or products. Advertising revenue supports our not-for-profit mission.
Check out these best-sellers and special offers on books and newsletters from Mayo Clinic Press.
Mayo Clinic researchers drive discoveries that improve detection, diagnosis and treatment. Your quick message to them means so much.